Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Lunardon, Guglielmo
Piani di traslazione derivabili. Rendiconti del Seminario Matematico della Università di Padova, 61 (1979), p. 271-284
Texte intégral djvu | pdf | Analyses MR 569665 | Zbl 0445.51008

URL stable: http://www.numdam.org/item?id=RSMUP_1979__61__271_0

Bibliographie

[1] A.A. Albert, The finite planes of Ostrom, Bol. Soc. Mat. Mexicana, 11 (1966), pp. 1-13.  MR 231271 |  Zbl 0157.27003
[2] J. André, Über nicht-Desarguessche Ebenen mit transitiver Translationgruppe, Math. Z., 60 (1954), pp. 156-186.  MR 63056 |  Zbl 0056.38503
[3] A. Barlotti, On the definition of Baer subplanes of infinite planes, J. Geometry, 3 (1973), pp. 87-92.  MR 341272 |  Zbl 0252.50027
[4] A. Barlotti, Representation and construction of projective planes and other geometric structures from projective spaces, Jber. Deutsch. Math.-Verein, 77 (1975), pp. 28-38.
Article |  MR 500487 |  Zbl 0319.50024
[5] R.H. Bruck, Construction problems in finite projective spaces, in Combinatorial Mathematics and its Applications (Proc. Conf. Univ. North Carolina, Chapel Hill, N.C., 1967), Chapel Hill (1969), pp. 426-514.  MR 250182 |  Zbl 0206.23402
[6] R.H. Bruck - R. C. BosE, The construction of translation planes from projective spaces, J. Algebra, 1 (1964), pp. 85-102.  MR 161206 |  Zbl 0117.37402
[7] R.H. Bruck - R. C. BOSE, Linear representations of projective planes in projective spaces, J. Algebra 4 (1966), pp. 117-172.  MR 196590 |  Zbl 0141.36801
[8] A. Bruen, Spreads and a conjecture of Bruck and Bose, J. Algebra, 23 (1972), pp. 519-537.  MR 308923 |  Zbl 0245.50030
[9] A. Bruen - J. A. THAS, Partial spreads, packing and hermitian manifolds in PG(3, q), Math. Z., 151 (1976), pp. 207-214.
Article |  MR 423187 |  Zbl 0322.50008
[10] J. Cofman, Baer subplanes of affine and projective planes, Math. Z., 126 (1972), pp. 339-344.
Article |  MR 305229 |  Zbl 0222.50027
[11] J. Cofman, Baer subplanes and Baer collineations of derivable projective planes, Abh. Math. Sem. Hamburg, 44 (1975), pp. 187-192.  MR 400028 |  Zbl 0316.50007
[12] P. Dembowski, Finite geometries, Springer-Verlag (1968).  MR 233275 |  Zbl 0159.50001
[13] J.W. Freeman, Reguli and pseudo-reguli in PG(3, q2), in corso di stampa su Geometriae Dedicata.  Zbl 0436.51005
[14] D.R. Hughes - F. C. PIPER, Projective planes, Springer-Verlag (1972).  MR 333959 |  Zbl 0267.50018
[15] D.E. Knuth, Finite semifields and projective planes, J. Algebra, 2 (1965), pp. 182-217.  MR 175942 |  Zbl 0128.25604
[16] G. Lunardon, Proposizioni configurazionali in una classe di fibrazioni, Boll. U.M.I., 13-A (1976), pp. 404-413.  MR 430956 |  Zbl 0345.50012
[17] H. Lüneburg, Die Suzukigruppen und ihre Geometrien, Lectures Notes in Mathematics 10, Springer (1965).  MR 207820 |  Zbl 0136.01502
[18] T.G. Ostrom, Semitranslation planes, Trans. Amer. Math. Soc., 111 (1964), pp. 1-18.  MR 159255 |  Zbl 0117.37303
[19] T.G. Ostrom, Nets with critical deliciency, Pacif. J. Math., 14 (1964), pp. 1381-1387.
Article |  MR 171215 |  Zbl 0135.39302
[20] T.G. Ostrom, Derivable nets, Canad. Math. Bull., 8 (1965), pp. 601-613.  MR 194980 |  Zbl 0137.40203
[21] T.G. Ostrom, Finite translation planes, Lectures Notes in Mathematics, Springer (1970).  MR 275274 |  Zbl 0205.49901
[22] O. Prohaska, Endliche ableitbare affinen Ebenen, Geometriae Dedicata, 1 (1972), pp. 6-17.  MR 305227 |  Zbl 0243.50009
[23] B. Segre, Teoria di Galois, fibrazioni proiettive e geometrie non desarguesiane, Ann. Mat. Pura Appl., 64 (1964), pp. 1-76.  MR 169117 |  Zbl 0128.15002
[24] R. Vincenti, Fibrazioni di un S3,q indotte da fibrazioni di un S3,q2 e rappresentazione spaziale dei sottopiani di Baer di un piano proiettivo, in corso di stampa sugli Atti Sem. Mat. Fis. Univ. Modena.
[25] M. Walker, The collineation groups of derived translation planes, Geometriae Dedicata, 5 (1976), pp. 87-95.  MR 470824 |  Zbl 0329.50001
[26] M. Walker, A class of translations planes, Geometriae Dedicata, 5 (1976), pp. 135-146.  MR 420428 |  Zbl 0356.50022
Copyright Cellule MathDoc 2014 | Crédit | Plan du site